Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does an itchy rash on the lower abdomen indicate?

My husband had hernia surgery a few years ago. I believe he now has some sort of mesh support. Over the course of the past two years or so he has had a sore itchy rash on his lower abdomen. Nothing seems to help. Prescription hydrocortisone cream gives him some relief, but does not eliminate the problem. Is it possible that the internal mesh could be causing this issue?
Fri, 23 Feb 2018
Report Abuse
General & Family Physician 's  Response
The most common adverse events following hernia repair with mesh are pain, infection, hernia recurrence, adhesion, and bowel obstruction. Some other potential adverse events that can occur following hernia repair with mesh are mesh migration and mesh shrinkage (contraction).

Many complications related to hernia repair with surgical mesh that have been reported to the FDA have been associated with recalled mesh products that are no longer on the market. Pain, infection, recurrence, adhesion, obstruction, and perforation are the most common complications associated with recalled mesh. In the FDA’s analysis of medical adverse event reports to the FDA, recalled mesh products were the main cause inections n bowel obstruction..

as u said already done with steroids I suggest you to consult surgeon and definitely you get through it .
thnk you I hope you happy with information. kindly rate it.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a rash last night on both inside wrists. Also itching. I sprayed benadryl and took oral benadryl and they went away. Now my lower abdomen,...